Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 512564, 2 pages
http://dx.doi.org/10.1155/2015/512564
Editorial

Recent Developments on Fixed Point Theory in Function Spaces and Applications to Control and Optimization Problems

1Department of Mathematics, Disha Institute of Management and Technology, Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud, Raipur, Chhattisgarh 492101, India
2Department of Mathematics and Applied Mathematics, University of Pretoria, Private Bag X20, Hatfield, Pretoria 0028, South Africa
3Département de Mathématiques et de Statistique, Université de Montréal, CP 6128, Succursale Centre-Ville, Montréal, QC, Canada H3C 3J7
4Department of Mathematics and Informatics, University of Palermo, Via Archirafi 34, 90123 Palermo, Italy

Received 20 April 2015; Accepted 20 April 2015

Copyright © 2015 Hemant Kumar Nashine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hemant Kumar Nashine, Mujahid Abbas, Marlène Frigon, and Calogero Vetro, “Recent Developments on Fixed Point Theory in Function Spaces and Applications to Control and Optimization Problems,” Journal of Function Spaces, vol. 2015, Article ID 512564, 2 pages, 2015. https://doi.org/10.1155/2015/512564.